|
 |
2019 year Authors: Positselski L.Weakly curved A-infinity algebras over a topological local ring. Mémoires de la Société Mathématique de France 159 (2018), vi+206 pp. Go to publication |
 |
2018 year Authors: Akhiezer D., Kazarnovskii B.Average number of zeros and mixed symplectic volume of Finsler sets, Geometric and Functional Analysis 28 (6) (2018), pp.1517-1547, DOI: 10.1007/s00039-018-0464-9
|
 |
2018 year Authors: Alekseevsky D.DMITRI V. ALEKSEEVSKY, MASOUD GANJI, AND GERD SCHMALZ,
CR-GEOMETRY AND SHEARFREE LORENTZIAN GEOMETRY, 11-22
in the book "Geometric Complex Analysiks. Springer , 2018 Download (266.2 KB) |
|
|
|
|